Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 150130, 6 pages
http://dx.doi.org/10.1155/2013/150130
Research Article

Existence Theorems for Vector Equilibrium Problems via Quasi-Relative Interior

Technical University of Cluj-Napoca, Department of Mathematics, Cluj-Napoca, G. Bariţiu 25-28, 400027 Jud. Cluj, Romania

Received 7 April 2013; Accepted 25 April 2013

Academic Editors: L. B. Ciric, M. Hajarian, and Y. Xia

Copyright © 2013 Capătă Adela Elisabeta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Capătă Adela Elisabeta, “Existence Theorems for Vector Equilibrium Problems via Quasi-Relative Interior,” The Scientific World Journal, vol. 2013, Article ID 150130, 6 pages, 2013. doi:10.1155/2013/150130